International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 299-310

Principal toroidal bundles over Cauchy-Riemann products

L. Maria Abatangelo and Sorin Dragomir

Università degli Studi di Bari, Dipartimento di Matematica, Trav.200 via Re David n.4, Bari 70125, Italy

Received 13 December 1988

Copyright © 1990 L. Maria Abatangelo and Sorin Dragomir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The main result we obtain is that given π:NM a Ts-subbundle of the generalized Hopf fibration π¯:H2n+sPn over a Cauchy-Riemann product i:MPn, i.e. j:NH2n+s is a diffeomorphism on fibres and π¯j=iπ, if s is even and N is a closed submanifold tangent to the structure vectors of the canonical -structure on H2n+s then N is a Cauchy-Riemann submanifold whose Chen class is non-vanishing.